# SDR HEEA966579

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Part number: 069102525
- Condition: Failed
- Location: Cockpit Vhf
- Component: KX165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DISPLAY. FOUND BROKEN DISPLAY.  REPLACED DISPLAY DS901.  APPLIED DC4 COMPOUND.  REPAIRED.
